U.S. doctors online nowAsk doctors free
Oakdale, PA
A 20-year-old female asked:

what could cause my left pupil to spasm in reaction to direct light?

1 doctor answer1 doctor weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Spasm: Could be iritis-- inflammation of the iris can cause light sensitivity and pupil spasm-- this can be quite uncomfortable. Seek help with your local eye doctor...

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

I have bad reactions to cold temperatures, but my symptoms dont sound like raynauds. What could they mean?

3 doctor answers6 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Some other causes: Some people feel quite uncomfortable in colder temperatures, a condition called cold intolerance or cold sensitivity. If the vasospasm of raynaud's phenomenon is not present, then the cold intolerance is probably due to other causes instead of raynaud's. Other causes include hypothyroidism, other hormonal imbalances, anemia, older age, low body weight with low body fat, etc...
CA
A 28-year-old member asked:

Are there adverse reactions to epi-pens?

2 doctor answers4 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Yes: The greatest danger is injecting Epinephrine into your thumb. This occurs if you hold your thumb over the orange end while holding the blue end against the thigh. The needle comes out of the orange end! older persons with coronary artery narrowing should use Epipen (epinephrine) with caution. Nausea and hyperactivity are brief occasional adverse effects. Epipen (epinephrine) is a very safe & effective medication.
A 30-year-old member asked:

What are the possible reactions?

2 doctor answers6 doctors weighed in
Dr. Manav Singla
Allergy and Immunology 23 years experience
Local & systemic: There are two types of adverse reactions that occur with immunotherapy: local and/or systemic reactions.
A 35-year-old member asked:

What are the causes of dilation of pupils?

2 doctor answers9 doctors weighed in
Dr. David Miller
Dr. David Milleranswered
Family Medicine 10 years experience
A few things: I assume you mean dilated and not responding to light. This can be caused by a number of drugs including scopolamine, atropine, most hallucinogens and many others. These should cause the pupils to be dilated equally (unless directly applied to one eye). If your pupils are not equal, then we start to get worried about problems like a head injury and you should seek immediate medical attention.
A 53-year-old member asked:

Is there a hydracodone medicine that does not have other ingredients as I have a terrible reaction to the nsaids ?

3 doctor answers6 doctors weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
No: All available hydrocodone products on the market contain either Acetaminophen (tylenol) or ibuprofen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 24, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.